# SDR QMLA2022071820042

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N390AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7174
- Aircraft time: 3,799 hours, 13,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: EC1306222
- Part serial: 1C628551
- Condition: Smoke
- Location: Aft Evaportor
- Component: Aft Evaporator, Aircom
- Component part number: EC1306222
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT AND FINAL TO THE HOSPITAL, PILOT AND CREW NOTICED A BURNING SMELL COMING FROM THE AC VENTS, UPON LANDING AND SHUTDOWN THE SMELL DISSIPATED. MAINTENANCE WAS CALLED AND NOTICED A SMALL RESIDUE AROUND A POWER CONNECTION TO THE AFT EVAP BLOWER MOTOR THAT SMELLED A LITTLE BURNT. UPON FURTHER INVESTIGATION THE BLOWER MOTOR WAS FOUND TO NOT BE WORKING AND HAD A REALLY HIGH RESISTANCE. ORDERED A NEW AFT EVAP BLOWER MOTOR.
